# SDR MALA010209

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51530007B
- Part serial: 99572
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC GENERATOR CAUTION LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  COULD NOT RESET.  AIR RETURN TO DTW.  MAINTENANCE REPLACED RT DC GCU (P/N 51539-007B) (S/N ON 99572).  RT AIRCRAFT IN SEVERAL CONFIGUATIONS.  ALL CHECKS GOOD AT THIS TIME.  ALL IAW SF340 AMM.
